# SDR UALA2010050601535

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 70,087 hours, 22,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM FUEL TANK ACCESS DOOR LT WING.  LT WING FUEL PLATE 541EB REMOVED DUE PLATE DOME NUT HSG CRACK.  REPLACED FUEL PLATE IAW MM.  NEW SEAL ON HAND.  NEW PANEL SEALED AND INSTALLED NEED ADDITIONAL 3 HRS CURE TIME PRIOR TO REFUELING.  OK FOR SERVICE.
